# SDR CALA9700101

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-ANGLE CORRODED AT STA 464, X= -4 INSIDE OF NLG WHEEL WELL FORWARD BULKHEAD.  THE T-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-40-00, 51-11-01, 51-31-01 AND 51-21-01.
